# SDR U5QA202202270102

- Difficulty date: February 27, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N320JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20155
- Aircraft time: 9,182 hours, 4,970 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR UNCOMMANDED DEPLOYMENT.  MX C/A: CURRENTLY IN WORK/TROUBLESHOOTING WITH WEST STAR, CND AT THIS TIME.  AWAIT WO RTS.
